MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported, "at 13:37 on (b)(6) 2024, picc catheterization was performed for the patient, and it was found that there was residue on the needle bevel after the puncture needle was used through the needle guide device, so the nurse immediately used a syringe containing normal saline to flush the needle, and continued to puncture after rinsing, and the irrigated needle was hung with water beads, which made the puncture difficult, and the puncture was completed at 13:50." no other information was provided.

Brand Name
SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19220561
Report Number3006260740-2024-01972
Device Sequence Number7166094
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue Number900013B01
Device Lot NumberREGY1439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown